# SDR CA050815005

- Difficulty date: August 8, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Boeing 737204
- Aircraft time: 98,004 hours
- Engine: Pwa JT8D15
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan
- Condition: Vibration
- Location: Engine
- Part time: 10,756 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) NOTICED, FELT VIBRATION ON INITIAL CLIMB OUT BELOW 10000 FT, BROUGHT UP ENG PARAMETERS ON MFD/VIB AT 3.5/ADVSD MTC. CONTROL/VIB. INCREASED GRADUALLY TO EXCEED 4.0 THROUGH 20000 FEET.  AIRCRAFT RETURNED TO DEPARTURE. ENGINE FAN BLADES WERE RE-INSTALLED. ACCORDING TO BLADE SOLUTION DISTRIBUTION.  SPINNER CONE WEIGHTS MORMALIZED AND ENGINE RUN CARRIED OUT WITH GOOD RESULTS.  ENGINE VIBES NOW 0.2 NO FURTHER DIFICULTIES RECORDED TO DATE. ISSUE CLOSED.
